Couldn't find what you looking for?

TRY OUR SEARCH!

Can you help me with my brother’s problem? He has been diagnosed with insulin last week but it seems that he gets skin rash each time he takes his medication. It is nothing serious or life threatening, but will that continue forever? What is insulin desensitization therapy? Do you anything about it?

Loading...

In that kind of treatment, he will be given small doses of insulin to make his body respond well later, when more powerful doses are used. As for the allergic reaction, skin rash might be considered a less dangerous one, but those really serious might happen each time he takes the medication. So this therapy is required.
Reply

Loading...

Hallo,
I don’t think that you got this right. How can he be diagnosed with insulin? As much as I know insulin is used to control you diabetes. The thing is that all this sounds to me that he might be allergic to insulin. Did his doctor mention this as an option? These conditions are very rare but there is a small chance that the red rash on his skin is allergic reaction to insulin. How old is your brother and how long has he been using insulin for his diabetes? I think that they can use insulin pump and insulin lispro to desensitize your brother’s reaction to insulin. I hope this helped your brother in any way.
Reply

Loading...